# SDR DL757081469

- Difficulty date: October 28, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N712215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CLIP CRACKED IN RADIUS BS 800 LOWER BBL 0 COMMON TO FAIRING FORMER.  REMOVED AND REPLACED FORMER.
